Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 643492, 1 page
http://dx.doi.org/10.1155/2013/643492
Editorial

New Trends on Nonlocal and Functional Boundary Value Problems

1Dipartimento di Matematica e Informatica, Università della Calabria, Arcavacata di Rende, 87036 Cosenza, Italy
2Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo, 13566-560 São Carlos, SP, Brazil
3Department of Mathematics, University of Évora, Rua Romão Ramalho 59, 7000-671 Évora, Portugal

Received 2 September 2013; Accepted 2 September 2013

Copyright © 2013 Gennaro Infante et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gennaro Infante, To Fu Ma, and Feliz Manuel Minhós, “New Trends on Nonlocal and Functional Boundary Value Problems,” Journal of Function Spaces and Applications, vol. 2013, Article ID 643492, 1 pages, 2013. https://doi.org/10.1155/2013/643492.